Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2011 | Volume: 4 | Issue: 3 | Page No.: 168-173
DOI: 10.3923/ajms.2011.168.173
Central Limit Theorem for the Sum of a Random Number of Dependent Random Variables
Yilun Shang

Abstract:
In this study, the central limit theorem for certain classes of dependent random variables is explored. The dependency structure, as defined in the class of random variables can be reflected in some physical phenomena. Sufficient conditions for the sum of a random number of dependent random variables tending to normality are provided.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Detecting Non-linearity Using Squares of Time Series Data
  •    Modelling the Dependence of Parametric Bivariate Extreme Value Copulas
  •    Estimating Multinomial Logit Model with Multicollinear Data
  •    Unitary Transformation of the Time-dependent Hamilton System for the Linear, the V-shape and the Triangular Well Potentials into the Quadratic Hamiltonian System
How to cite this article:

Yilun Shang , 2011. Central Limit Theorem for the Sum of a Random Number of Dependent Random Variables. Asian Journal of Mathematics & Statistics, 4: 168-173.

DOI: 10.3923/ajms.2011.168.173

URL: https://scialert.net/abstract/?doi=ajms.2011.168.173

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom